| Model Number |
MMT-522NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed unexpected restart and external ram crc error.The patient¿s blood glucose level was 243 mg/dl.Issue was not resolved by troubleshooting.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The alleged device is not expected to be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test and unexpected restart error alarm test.No unexpected restart error and external ram crc error alarm anomalies noted.